What are the underlying causes for having painful intercourse, pelvic pain and sore breast?
User rating for this question
Posted Sat, 11 Jan 2014 in Women's Health
Answered by Dr. Monika Choudhary 48 minutes later
Brief Answer: Get investigated to rule out pathology Detailed Answer: Hello, Thanks for posting your query. Spotting during intercourse can be due to cervicitis , cervical erosion or cervical carcinoma. Cervical carcinoma is very rare to be occurred at this age but still get one pap smear done. Pain during intercourse can be due to retroverted uterus , PID or endometritis. Soreness of breast can be due to pre-menstrual syndrome or pregnancy. So get one urine pregnancy test done to rule out pregnancy , undergo ultrasound scan to rule out pelvic & uterine pathology, consult your doctor for local examination to confirm diagnosis. I will be available for your further queries. Regards,
Follow-up: What are the underlying causes for having painful intercourse, pelvic pain and sore breast? 10 minutes later
My cycle is very abnormal ... I do have endometeriosis but never had pain like this the pain under my arm and my breast has been going on for over a month same with the pelvic pain
Answered by Dr. Monika Choudhary 2 hours later
Brief Answer: Premenstrual syndrome Detailed Answer: Hello, Welcome back. Such kind of pain can be due to premenstrual syndrome that can be relieved by -Regularizing your cycle - Using primrose oil -Yoga, meditation -Decreased salt intake one week before menses For further evaluation you should consult your gynaecologist Take care
Follow-up: What are the underlying causes for having painful intercourse, pelvic pain and sore breast? 10 hours later
How could i make my cycle regular
Answered by Dr. Monika Choudhary 19 hours later
Brief Answer: weight reduction Detailed Answer: Hello, Welcome again. If you are overweight, first line of treatment is weight reduction . If your weight is maintained & still you are having irregular period, can take low dose combined oral pills , if still cycle is not going to be regular can use metformin under your doctor's guidance. I hope your query has been answered. Thank you
People also viewed
- Is vomiting a side effect of saizen?
- Pelvic pain menopause causes
- Is diarrhea a side effect of oracea?
- Is proliferative endometrium dangerous
- Causes of lower pelvic pain
- Is headache a side effect of pylera?
- Pelvic pain causes
- Fertigen injection function
- Simrose 500 drug
- Is headache a side effect of prolia?
- Multiple peripheral follicles with central echogenic stroma
- What do you mean endometrial cavity empty
- What are the side effects of pred g?
- Chronic pelvic pain causes
- Pelvic pain syndrome causes